# SDR SWIA202157441

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND THE LOWER DOOR FITTING CORRODED  AT  APROX WL72.00(AREA MARKED)   (C-CHECK RO 4/4/2021)    FOUND THE LOWER DOOR FITTING CORRODED AT APROX WL72.00 - FS315.96 & FS343.03. ORIGINAL MATERIAL THICKNESS .100". REMAINING MATERIAL THICKNESS .071". TOTAL MATERIAL LOSS .029". DAMAGE ALLOWED IS 10% OF ORIGINAL MATERIAL THICKNESS, THEREFORE PAX DOOR LOWER FITTINGS HANDRAIL FOUND TO BE OUT OF LIMITS. REPLACED PAX DOOR FITTINGS AT FS315.96 & FS343.03 REF. CRJ700 SRM 51-42-21-001-001-A01.
